# SDR 96ZZZX3808

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3037C
- Make and model: Slnsby T67M260
- Aircraft serial: 2134
- Engine: Lyc AEIO540D4A5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Stoppage
- Location: Power Section
- Stage of operation: AB
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE STOPPED DURING AEROBATIC MANEUVER.  SUCCESSFUL RESTART AND RETURN TO BASE WITHOUT FURTHER INCIDENT.  ALL INDICATIONS NORMAL.  PRELIMINARY ASSESSMENT IS THAT AIRCRAFT WAS PUT IN CONDITION KNOWN TO INDUCE ENGINE STOPPAGE.
